SVRA

Endurance Series

Vintage Grand Prix of Mid Ohio Mid Ohio Sports Car Course, Lexington, OH June 24-27, 2021

SVRA Sprint Series

Provisional Race Schedule

"No Chicane Track Configuration – 2.2 miles"

6/18/21

Wednesday, June 23

11:00am - 6:00pm Registration

8:30am-11:30 - Load-in GARAGE TENANTS ONLY

(Staging inside on the lower access road, just before main paddock

12:00pm - 6:00pm Load-in SVRA/IGT (Staging out at the usual main entrance)

2:30pm – 4:30pm Trans Am test day entrants, main entrance

GATE CLOSES AT 6:00PM

Thursday, June 24

7:00am—5:00pm Registration

7:30am—5:00pm Tech Inspection - After 3pm, priority to 1st four run groups on Friday schedule

7:30am Test Day Driver's Mtg Video – SVRA TECH (not required if viewed virtual drivers' mtg)

8:00am – 5:00pm Test Day (See separate schedule)

Friday, June 25

7:00am - 5:00pm Registration 7:00am - 5:00pm Tech Inspection

7:30am Drivers Meeting Video- SVRA TECH (not required if viewed virtual mtg)
8:00am Groups 1, 3, 4, 5b Practice
8:25am Groups 6, 12a Practice
8:50am Groups 8, 12b Practice
9:15am FR Practice

9:40am Groups 5a, 7, 9, 11 Practice 10:05am Groups 2, Miatas Practice 10:30am Group 10 Practice 10:55am F4 Practice

11:20am IGT 11:45am TA2®

12:15pm—1:10pm

LUNCH BREAK Enduro Mtg base of tower

Qualifying 1

Practice 30min

1:10pm	Groups 1, 3, 4, 5b	Qualifying 1
1:35pm	Groups 6, 12a	Qualifying 1
2:00pm	Groups 8, 12b	Qualifying 1
2:25pm	FR	Qualifying 1
2:50pm	Groups 5a, 7. 9. 11	Qualifying 1
3:15pm	Groups 2, Miatas	Qualifying 1
3:40pm	Group 10	Qualifying 1
4:05pm	F4	Qualifying
4:30pm	IGT	Qualifying 2
4:55pm	TA/XGT/SGT/GT	Testing 45min
5:40pm	TA2®	Qualifying 20min
6:00pm	End of on track activities	

Saturday, June 26

/:30am—3:00pm	Registration	
8:00am—11:00am	Tech Inspection	
8:00am	Groups 8, 12b	Qualifying 2
8:20am	Groups 5a, 7, 9, 11	Qualifying 2
8:40am	Group 10	Qualifying 2
9:00am	Groups 1, 3, 4, 5b	Qualifying 2
9:20am	Groups 6, 12a	Qualifying 2
9:40am	FR	Feature Race 1
10:15am	Groups 2, Miatas	Qualifying 2

Saturday, June 26 cont.

10:35amIGTFeature Race 111:00amTA/XGT/SGT/GTPractice 30min11:30amF4Feature Race 1

12:05pm—1:05pm LUNCH BREAK

1:05pm	TA2®	Feature Race 65min
2:15pm	Groups 2, Miatas	Feature Race 1
2:40pm	Groups 8, 12b	Feature Race 1
3:00pm	Entry Deadline For End	uro
3:05pm	TA/XGT/SGT/GT	Qualifying 40min
3:45pm	Group 10	Feature Race 1
4:10pm:	Groups 5a, 7, 9, 11	Feature Race 1
4:35pm	Groups 6, 12a	Feature Race 1
5:00pm	Groups 1, 3, 4, 5b	Feature Race 1
5:25pm	IGT	Feature Race 2
5:50pm	End of on track activitie	es

Sunday, June 27

8:00am—12 noon Registration

7:50am 8:00am-9:10am	ALL ENDURO CARS O Historic GT/GTP/ALMS	Enduro 70 mins
	(Groups 5a, 6a, 7, 9, 10, 11,	12a, IGT) I pit stop
9:10am	F4	Feature Race 2
9:45am	Groups 1, 3, 4, 5b	Feature Race 2
10:15am	FR	Feature Race 2
10:50am	Groups 8, 12b	Feature Race 2
11:20am	Groups 5a, 7, 9, 11	Feature Race 2
11:50am	Groups 6, 12a	Feature Race 2

12:20pm - 1:10pm **LUNCH BREAK**

1:10pm 2:20pm 2:50pm 3:20pm	TA/XGT/SGT/GT Groups 2, Miatas Group 10 F4	Feature R Feature I Feature I Feature I	Race 2
3:45pm 3:55pm—4:55pm	ALL ENDURO CARS ON GRID Classic/Vintage Enduro (Groups. 1, 2, 3, 4, 5b, 6b, 8, 12b)		60 min. 1 pit stop

4:55pm FR Feature Race 3

SVRA RACE RUN GROUPS

Groups 1, 3, 4, 5b Groups 5a, 7, 9, 11
Groups 2, Miatas Groups 8, 12b
Groups 6, 12a Group 10
Pro Trans Am FR/F4
International GT (IGT)

"Timing Sheets will be e-mailed out to each driver at the end of each session. They are e-mailed out from svra.results@gmail.com"

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS